# SDR P5CA9701187

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7479994
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, J

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE STALLED.  ALL INDICATIONS SHOWED THRUST LOSS.  ATTEMPTED RESTART, ENGINE DID RELIGHT BUT DID NOT STABILIZE.  ACCOMPLISHED ENGINE SHUT DOWN PROCEDURE.  POSITIVE OIL PRESSURE AT ALL TIMES.  FCU CYCLED 1 MIN EACH 30 MIN.  REMOVED AND REPLACED FUEL CONTROL PER MAINTENANCE MANUAL 73-21-01.  REPLACED FUEL PUMP PER MAINTENANCE MANUAL 73-11-01, PRECAUTIONARY.  PERFORMED LEAK AND POWER RUNS PER MAINTENANCE MANUAL 71-00-00.
